# SDR IPXA201812267185

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 31,754 hours, 21,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Crew Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURE NORMAL, LT FWD ENTRY DOOR EICAS, AND  ENTRY DOOR LIGHT OVERHEAD PANEL AT 6000 FT LANDED.  WENT OUT WHEN THE HANDEL WAS TOUCHED.  R & R MCD BARRIER NET STORAGE POUCH IAW AMM 20-00-00.
